# SDR FDEA201006192079

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970380206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT HAS CORROSION AT STRINGER 31 RT FROM FRAME 54.1 TO FRAME 54.1,  12 IN TOTAL AREA APPROX 13 SQ IN.  REMOVE CORROSION IAW SRM 51-74-10,  CHECK FOUND OUT OF LIMIT IAW WITH SRM 53-10-00, PG 106.   REPAIRED STRINGER 31RT IAW SRM 53-10-14.
